RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1955, Volume 10, Issue 3(65), Pages 3–70 (Mi umn7998)  

This article is cited in 1 scientific paper (total in 1 paper)

Homogeneous functions and their extensions

I. M. Gel'fand, Z. Ya. Shapiro


Full text: PDF file (6041 kB)

Bibliographic databases:

Citation: I. M. Gel'fand, Z. Ya. Shapiro, “Homogeneous functions and their extensions”, Uspekhi Mat. Nauk, 10:3(65) (1955), 3–70

Citation in format AMSBIB
\Bibitem{GelSha55}
\by I.~M.~Gel'fand, Z.~Ya.~Shapiro
\paper Homogeneous functions and their extensions
\jour Uspekhi Mat. Nauk
\yr 1955
\vol 10
\issue 3(65)
\pages 3--70
\mathnet{http://mi.mathnet.ru/umn7998}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=73042}
\zmath{https://zbmath.org/?q=an:0079.13501|0065.10101}


Linking options:
  • http://mi.mathnet.ru/eng/umn7998
  • http://mi.mathnet.ru/eng/umn/v10/i3/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. E. Nazaikinskii, B. Yu. Sternin, V. E. Shatalov, “Contact geometry and linear differential equations”, Russian Math. Surveys, 48:3 (1993), 93–132  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Успехи математических наук
    Number of views:
    This page:1131
    Full text:607
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020